MAUDE Adverse Event Report: Respironics, Inc. EverFlo; Generator, Oxygen, Portable

Respironics, Inc. EverFlo; Generator, Oxygen, Portable
Model Number 1020001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a work order on an everflo 120v opi domestic device.Per work order received, the device was alarming, no loss of power alarm, noisy compressor, low purity of 20.9%, cases "melted", and cracked flow control.The problem was able to be duplicated due to faulty board causing audible loss of power alarm, faulty sieve assembly causing low purity and alarming, faulty compressor specs of 12lpm causing low purity and alarming, and foam blocked exhaust port causing overheating and melted cases.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow up report will be filed.

Brand Name
EverFlo
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50398546
Report Number2518422-2026-043728
Device Sequence Number9173258
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown